# SDR IPXA2019011938031

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 32,269 hours, 16,468 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141541016
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3 MAIN CABIN FLOOR PANEL 221XBFREQUIRES FAB (DAMAGED). FABBED PANEL 221XBF FROM 5024N40001SS-G BATCH# 3350658 PER SREO 757-5320-9692-K.
